# SDR USAASB98176

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DCA - FLT 1950 - AFTER TAKEOFF, CREW COULD NOT RETRACT THE LANDING GEAR.  FLIGHT RETURNED TO FIELD AT DCA AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PINNED THE GEAR AND PLACED THE AIRCRAFT IN THE AIR MODE.  PROBLEM WAS DUPLICATED.  FOUND 'LANDING GEAR LEVER LATCH AND PRESSURE WARNING' CIRCUIT BREAKER ON THE P6-2 PANEL TRIPPED.  RESET CIRCUIT BREAKER AND TESTED SYSTEM PER MM 32-31.  OPERATIONAL CHECK GOOD.  REMOVED GEAR PINS.  (X)
